gastroenterologist-icon
Continuous pain afterERCP
I underwent an ERCP procedure on Friday. A 7fr stent was removed which was inserted 4 mths ago. I'm having severe pain in my stomach since then, radiating to my back. I'm taking jonac suppository & acenac for pain. Please suggest what to do. Normally the pain lasts for 4-5 days after stent insertion but not afteremoval
92 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ravi Mohanka
Hepato-Biliary-Pancreatic 20 yrs exp Mumbai
Please see your gastroenterologist immediately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.